# SDR USAA2013012800029

- Difficulty date: January 23, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 61,874 hours, 41,308 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 65C365462
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - CRACK ON RIGHT MAIN LANDING GEAR SUPPORT FITTING IN THE NR 2 HOLE AT WL 160.  REPLACED RIGHT MAIN LANDING GEAR SUPPORT FITTING IAW EO 5702V054.
